How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR PRABIR KUMAR DAS Your Own Question
DR PRABIR KUMAR DAS
DR PRABIR KUMAR DAS, CONSULTANT GYNAECOLOGIST
Category: OB GYN
Satisfied Customers: 1882
Experience:  MBBS(CAL)MD(G&O)
15221770
Type Your OB GYN Question Here...
DR PRABIR KUMAR DAS is online now
A new question is answered every 9 seconds

I had unprotected sex on 21st December(I.e last day of my

Customer Question

Hello doctor,
I had unprotected sex on 21st December(I.e last day of my periods) and took an emergency contraceptive on advice on 23rd December(with in 48 hours)
I got my next periods in 5/7 days I.e on 30th DecemberI was ok! Thinking it might be an effect from contraceptive..
Today it is 16th January and got my periods again..
I am very very very worried! My cycle went on a 28 day to a 24 day cycle..
Now going to a 10 day..thing..Is it going to be like this? I am so worried! Or is it just a temporary thing..or side effect of the pill?
Like in this month form December 17th to Jan 16th it's the third time..I'm having a cyclePls look at the dates of my periods on a general term
May 19th
June 17th
July 17th
July 26th I had unprotected sex again and emergency contraceptive
August 12th
Sept 9th
October 4th
October 31st
November 23rd
December 17th( on 21st 5th day I had unprotected sex)
December 30th in 7/8 days I got my periods
Jan 16thAm I preganant? Or side effect of contraceptive?
Submitted: 1 year ago.
Category: OB GYN
Expert:  DR PRABIR KUMAR DAS replied 1 year ago.

Hi

You are not pregnant. All of these features are due to hormone effect. Emergency contraception is for only emergency but if used frequently may cause hormonal imbalance and irregular period may occur. To get rid of this problem you can take ocp on regular basis for few cycles .

Thanks

Expert:  DR PRABIR KUMAR DAS replied 1 year ago.

Hi

Any question please?

Customer: replied 1 year ago.
Hi Doctor, What is OCP? Is OCP safe? Will I be having a short cycle for a while? As of now I am having heavy bleeding and pain.
Expert:  DR PRABIR KUMAR DAS replied 1 year ago.

OCP means oral contraceptive. In your case it should be used to regularize your menstrual cycle.

If you are having with bleeding at present, wait till the bleeding stops and start ocp.

Thanks

Customer: replied 1 year ago.
Hello doctor,
I had sex twice in the last year that's it.
I need not be on the pill right? I'm not understanding! I need to take the 30 day pill is what u meant?
I just want to know if it is a long term effect or a short term effect
Right now..I have stomach pain..heavy bleeding and butterflies in my stomach..that feeling when u come down from a roller coaster a lot of times..in past 1/2 weeks, acne increased..
Would this effect my fertility? Or shall I wait for the next period and tell u again?
Coz from a 28 day cycle, it went to 24 and. Continued from 24-28Now I have got chumps immediately...so pls check the dates and tell me if it is regular. Thank you.
Expert:  DR PRABIR KUMAR DAS replied 1 year ago.

Thanks

Ocp is not only used for contraception. It is also used in so many reasons like hormonal imbalance producing irregular and heavy period.

At present if you see that the bleeding is continued for more than 5 days action to be taken to stop the bleeding by progesterone .

Thanks